# SDR CA081210012

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 9,076 hours
- Engine: Garrtt TFE73131G
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 313108
- Condition: Cracked
- Location: Vertical Stab
- Part time: 9,341 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FOUND CRACK IN BRACKET LOCATED ON THE FORWARD SIDE OF THE VERTICAL STAB ATTACH FITTING AT FS 521.75.  THREE CRACKS EXTEND FROM THE RIGHT OUTBOARD ATTACHMENT BOLT HOLE.  THE ATTACHING BOLTS RUNS HORIZONTALLY FWD AND AFT THROUGH THE RUDDER STOP BRACKET, VERTICAL STAB ATTACH FITTING, AND THROUGH THE BRACKET (P/N: 313108) WHICH IS CRACKED.  REFERENCE IPC: 53-40-00 FIG 1 (SHEET 2) PAGE 1, PART SHOWN DIRECTLY BELOW ITEM 32.
